I take levothyroxine 75 mcg and Im not feeling good al all. I stay sick at my stomach I feel like Im anxous all the time my blood pressure yoyos up and down my heart rate is up.I had heart surgery May 2010 and I was on 112 mcg Dr droped it to 75 mcg . I honistly feel like dying I feel so bad.i dodnt take my levothyroxing 2 days ago and I felt reall good all day but i took it yesterday and today and Im feeling really bad again.
If you are taking too much levothyroxine ... then you will show signs of hyperthyroidism.
Please see the link below for signs of hyperthyroidism.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2011 • 4 answers
Posted 24 Dec 2011 • 3 answers
Posted 3 May 2012 • 2 answers
Posted 17 Oct 2013 • 1 answer
Posted 20 Sep 2014 • 1 answer